# SDR 20000808SH012

- Difficulty date: March 29, 1999
- Submitted: August 8, 2000
- Operation: General aviation
- Aircraft: N222PL
- Make and model: Cessna 414A
- Aircraft serial: 414A0521
- Engine: Cont TSIO520N
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Plate
- Part number: 4067958
- Condition: Worn
- Location: Thrust Bearing
- Component: Turbo, Cont
- Component part number: 4078109001
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED FLUCTUATING MAP.  TROUBLESHOOTING FOUND TOO MUCH AXIAL PLAY IN TURBOSHAFT.  TIME ON TURBO 64.4 HRS.
